# SDR AWXA200500906

- Difficulty date: July 13, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720302
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED CORROSION ON SEVERAL SECTION OF SEAT TRACK LOCATED BETWEEN FS 36 AND FS 47, BUTT LINE Y765 AND Y-1292.  MAINTENANCE REMOVED ALL CORROSION FROM SEAT TRACKS BETWEEN FS 36 AND FS 47, BL Y765 AND Y-1292 IAW AIRBUS 320 SRM 51-74-00.  FOUND RE-WORK ON SEAT TRACKS TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15.  REMOVED SEAT TRACK SECTIONS FROM VARIOUS LOCATION BETWEEN FS 36 TO FS 47 AND BETWEEN BUTT LINE Y765 TO Y-1292 IAW AIRBUS 320 SRM 51-42-11.  INSTALLED NEW SEAT TRACK SECTIONS FROM FS 36 TO FS 47, BUTT LINE Y765 TO Y-1292 AND APPLIED PROTECTIVE TREATMENT IAW AIRBUS 320 SRM 51-42-11 AND A320 SRM 51-21-11.
